# SDR SWAA2022032080214

- Difficulty date: March 5, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737*
- Aircraft serial: 32488
- Aircraft time: 52,760 hours, 31,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS ASSOCIATED WITH BATTERY PACK M1673 ARE INOP / [01] REPLACED BATTERY PACK M1673 AND PERFORMED GOOD TEST PER AMM 33-51-00-960-805.;[02] VERIFIED CORRECTIVE ACTION 1.
